MAUDE Adverse Event Report: ALPHATEC SPINE, INC. IDENTITI ALIF STANDALONE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

ALPHATEC SPINE, INC. IDENTITI ALIF STANDALONE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number 233-150
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection confirms that the arm component has fractured.The distal fractured piece was not returned for investigation.The arm of the inserter is a subcomponent which features an ipsilateral prong that attaches to the interbody spacer for insertion.This type of damage occurs when force is applied during impaction/insertion of the interbody spacer causing the arm to detach from the shaft.Review of the device history records showed no manufacturing or processing related irregularities that would cause or contribute to this failure mode.Labeling review: warnings/cautions/precautions: potential risks identified with the use of these fusion devices, which may require additional surgery, include device component failure, loss of fixation, pseudoarthrosis (i.E.Non-union), fracture of the vertebra, neurological injury, and/or vascular or visceral injury.Possible adverse effects: initial or delayed loosening, bending, dislocation, and/or breakage of device components.
 
Event or Problem Description
It was reported that the inserter broke during a case.

Brand Name
IDENTITI ALIF STANDALONE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key22963834
Report Number2027467-2025-00212
Device Sequence Number18394077
Product Code OVD
UDI-Device Identifier00190376382982
UDI-Public(01)00190376382982(10)EM46681
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number233-150
Device Catalogue Number233-150
Device Lot NumberEM46681
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown